MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VANGUARD CRUCIATE RETAINING TIBIAL BEARING 10MM X 63/67MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. VANGUARD CRUCIATE RETAINING TIBIAL BEARING 10MM X 63/67MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Codes Degraded (1153); Naturally Worn (2988)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a knee arthroplasty revision to address polyethylene wear and tibial subsidence accompanied by pain approximately eleven (11) years post-operatively.Attempts have been made, however, no additional information is available.
 
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - biomet tinbn coated vanguard knee cruciate retaining femur right 60mm catalog #: 183004tnbn lot #: 3253337, biomet polished finned 1 piece tibial tray catalog #:141252tnbn lot #: 2013100675, biomet series a thin 3 peg patella 31mm catalog #: 184784 lot #: 071900 g2: foreign - event occurred in australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: b4, g3, g6, h2, h3, h6, h11.The following sections were corrected: a1, d4, h6.The product was evaluated through manufacturing review, however, the reported event could not be confirmed.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
VANGUARD CRUCIATE RETAINING TIBIAL BEARING 10MM X 63/67MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23727024
Report Number0001825034-2025-03875
Device Sequence Number10641184
Product Code JWH
UDI-Device Identifier00880304271050
UDI-Public(01)00880304271050(17)190415(10)827790
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K113550
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/30/2019
Device Model NumberN/A
Device Catalogue Number183420
Device Lot Number827790
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Supplement Date Received by Manufacturer12/31/2025
Initial Report FDA Received Date12/05/2025
Supplement Report FDA Received Date01/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/15/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale